Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 4, 2025, 10:56 PM EST for Chattooga County, Dade County, Walker County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 10:56 PM EST (03:56 UTC)
- Expired
- Mar 4, 2025, 11:45 PM EST
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 11:35 PM EST | TSTM WND DMG | 3 Nw New England, GA | A tree fell across the 4000 block of Brow Road and blocked both lanes. |
| Mar 4, 11:38 PM EST | TSTM WND DMG | 1 N New England, GA | A tree fell across the 600 block of Slygo Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 10:26 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970 WUUS52 KFFC 050356 SVRFFC GAC055-083-295-050445- /O.NEW.KFFC.SV.W.0022.250305T0356Z-250305T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 1056 PM EST Tue Mar 4 2025 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Walker County in northwestern Georgia... Dade County in northwestern Georgia... Northwestern Chattooga County in northwestern Georgia... * Until 1145 PM EST. * At 1055 PM EST, severe thunderstorms were located along a line extending from near Larkinsville to near Fyffe to Crudup, moving northeast at 60 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Chattanooga, Lafayette, Summerville, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Trion, Lookout Mountain, Chattanooga Valley, La Fayette, Menlo, Center Post, Fairview, Linwood, Cloudland, Chattanooga Valley, Hooker, Cloudland Canyon State Park, and Cooper Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3499 8526 3452 8528 3439 8548 3498 8560 TIME...MOT...LOC 0355Z 227DEG 53KT 3473 8613 3443 8595 3411 8603 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...OBSERVED MAX WIND GUST...60 MPH $$
1 follow-up statement
298 WWUS52 KFFC 050444 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 1144 PM EST Tue Mar 4 2025 GAC055-083-295-050453- /O.EXP.KFFC.SV.W.0022.000000T0000Z-250305T0445Z/ Walker GA-Dade GA-Chattooga GA- 1144 PM EST Tue Mar 4 2025 ...THE SEVERE THUNDERSTORM WARNING FOR WALKER...DADE AND NORTHWESTERN CHATTOOGA COUNTIES WILL EXPIRE AT 1145 PM EST... The storms which prompted the warning have moved out of the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 400 AM EST for northwestern Georgia. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Dade, Walker, and Chattooga County. && LAT...LON 3499 8526 3452 8528 3439 8548 3498 8560 TIME...MOT...LOC 0443Z 270DEG 53KT 3510 8564 3480 8547 3448 8555 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 9:48 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 4, 9:48 PM EST, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 948 PM EST Tue Mar 4 2025 .UPDATE... Issued at 945 PM EST Tue Mar 4 2025 Current line of showers and thunderstorms is approaching the western border of Georgia and is expected to continue to push eastward into the overnight hours. Instability remains low at this time but still can't rule out gusts up to 60 mph. The High wind warning remains in effect with gusts from 45-60 mph already observed this evening. These should continue overnight with the warning expiring at 7 am. A wind advisory will remain in place through 7pm tomorrow night. && .SHORT TERM... (This evening through Wednesday) Issued at 326 PM EST Tue Mar 4 2025 - A Wind Advisory is now in effect through Wed evening for North and Central GA. - A High Wind Warning is in effect for the higher elevations of North GA Tonight. - A line of strong to locally severe thunderstorms is expected to sweep across the area tonight into Wednesday morning. Current satellite loop shows the main low pressure center spinning over OK/KS with its associated frontal boundary moving into the Mid to lower MS river valley. Models showing this low center lifting and deepening becoming centered near the IL/WI border by 12z Wed. Its trailing cold front will sweep through MS/AL this evening, pushing into NW GA just before midnight tonight. It will continue to push east overnight exiting the GA coast early Wed afternoon. E to SE winds have already begun to increase across the area ahead of this front and we will continue to see the gradient tighten across the area ahead of this system. Have issued a Wind Advisory for North and central GA Today through Wed evening with a high wind warning across the North GA mountains counties for Tonight. Some of the highest ridges in the N GA mountains may see wind gusts 50 to 60mph. Models continue to forecast a minimal amount of pre-frontal instability (mostly less than 300 J/kg SBCape). However, there will be quite a bit of dynamic energy associated with this system (particularly across the Western portion of the area). Additionally, a low-level jet will position over the area, providing winds of over 60 kts as low as 1500-2000 ft above the surface. As a result, heavy showers and thunderstorms may mix these winds down to the surface. An isolated tornado is not out of the question due to increasing helicity values before frontal passage. Forecast storm total rainfall amounts are forecast to range from 1.5-2.0" across the windward sides of NE mountains due to orographic effects. Elsewhere, rainfall amounts near and NW of I-85 will average .75-1.0", with amounts closer to .5-.75" SE of Macon. Shower and thunderstorm activity will mostly shift E of the area by midday Wed, but some wrap-around showers will dip across N GA to near the Atlanta metro area during the afternoon. Cooler temperatures will begin to filter into the area behind the cold front, with readings dropping before sunset across the NW half of the area. May even see some light snow showers across the NE GA mountains before the last of the backside moisture exits the area early Thu morning. 01 && .LONG TERM... (Thursday morning through next Monday) Issued at 326 PM EST Tue Mar 4 2025 As the long term period begins on Thursday morning, the axis of a longwave trough will have cleared Georgia to the east, with the associated surface low moving away into southeast Canada. Any lingering light precipitation on the back side of the system should come to an end by sunrise, with no additional accumulation expected. The upper flow pattern will remain amplified, with a broad ridge extending from south Texas towards the northern Rockies. Between these two features, much of our region will be situated underneath northwesterly upper flow. A tight surface pressure gradient will remain behind the retreating low pressure system and high pressure moving east across the Lower Mississippi River Valley. This will lead to continued breezy conditions as the morning begins, which will gradually taper off during the later parts of the day. Winds will be strongest across the higher elevations of far northeast Georgia during the day on Thursday, which could once again exceed Wind Advisory criteria. Skies will also begin to clear as the surface high continues to approach the forecast area. A return to cooler temperatures is expected within this regime, with low temperatures ranging from the upper 20s in far northeast Georgia to the upper 30s in south-central Georgia on Thursday morning. High temperatures on Thursday will be as much as 7-10 degrees below normal, in the 50s across the majority of the forecast area. Some locations in far north Georgia could struggle to get out of the 40s. The upper level ridge will dampen late Thursday night into Friday, with northwesterly upper level flow becoming more zonal. The airmass will begin to moderate under this zonal flow and as the surface high moves over the forecast area. Lows will mainly be in the mid 30s on Friday morning, then high temperatures are forecast to be near normal and in the 60s on Friday afternoon. Dry, benign weather will continue through as high pressure slides towards the western Atlantic. An ongoing active weather pattern will bring a return to rain chances on Saturday and into early SUnday. Guidance remains inconsistent regarding the timing of return of rainfall with a trend towards a wetter period later Saturday night into early Sunday, with low-end likely PoPs being introduced in central Georgia during this time period. If this trend holds, the later part of the day on Sunday and Monday would favor drier weather. King && .AVIATION... (00Z TAFS) Issued at 657 PM EST Tue Mar 4 2025 Expecting the line of showers and thunderstorms to push through from 05-08z tonight. During that time gusts could reach up to 40-45kt with the worst of the line. Following this line, winds turn westerly but gusts will stay up through tomorrow up to 30kt. Should see clouds briefly lift after the front pushes through early tomorrow morning before they drop to high MVFR again through the remainder of the day. //ATL Confidence...00Z Update... High confidence on timing of line and gusty winds. Medium confidence on the high end MVFR tomorrow. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 36 69 54 65 / 0 10 100 40 Atlanta 45 71 55 62 / 0 0 100 10 Blairsville 30 60 48 57 / 0 10 100 40 Cartersville 38 70 51 61 / 0 0 100 20 Columbus 46 77 54 65 / 0 0 100 10 Gainesville 42 65 53 62 / 0 10 100 20 Macon 38 75 55 68 / 0 10 90 30 Rome 35 70 51 59 / 0 0 100 20 Peachtree City 34 71 53 62 / 0 0 100 10 Vidalia 46 76 59 75 / 0 10 50 90 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 AM EST Wednesday for GAZ001>009- 012>016. Wind Advisory from 7 AM to 7 PM EST Wednesday for GAZ001>009- 012>016. Wind Advisory until 7 PM EST Wednesday for GAZ011-019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....King AVIATION...Hernandez
Hazardous weather outlook, Mar 4, 9:52 PM EST, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 952 PM EST Tue Mar 4 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 952 PM EST Tue Mar 4 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Showers and embedded thunderstorms are expected ahead of a cold front tonight into Wednesday morning. Some thunderstorms may become strong to severe, capable of producing isolated damaging wind gusts and perhaps a tornado or two. A slight (level 2 out of 5) risk of severe weather is forecast for portions western Georgia along the state line. Due to the timing of potential storms, residents are advised to ensure the alert feature is working on their weather radios tonight. A High Wind Warning is in effect through 7am tomorrow morning for far north Georgia. Strong winds could blow down trees and power lines, leading to numerous power outages. A Wind Advisory is in effect elsewhere across north and central Georgia. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Thunderstorms are expected in portions of east and central Georgia on Wednesday morning through Wednesday mid day with a few storms becoming strong to severe, capable of producing damaging wind gusts. A brief tornado also cannot be ruled out. A Wind Advisory will remain in effect across north and central Georgia through Wednesday evening. Tree limbs could be blown down and a few power outages may result. A chance for thunderstorms may return to central Georgia Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to self-activate tonight if warnings are issued.
In the hours before
Local storm report, Mar 4, 9:38 PM EST, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
938 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM Non-Tstm Wnd Gst 1 E Chatsworth 34.77N 84.76W
03/04/2025 M48 MPH Murray GA Mesonet
Mesonet station EJAG1 Chatsworth.
&&Local storm report, Mar 4, 9:44 PM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
944 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Non-Tstm Wnd Gst 1 WNW Bremen 33.73N 85.16W
03/04/2025 E40 MPH Haralson GA Public
Trees and powerlines down blocking a road
near the intersection of Waddell St and
Cherry Lane in Bremen, GA.
&&Local storm report, Mar 4, 9:45 PM EST, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
945 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Non-Tstm Wnd Dmg 2 SW Fausett Lake 34.51N 84.31W
03/04/2025 Dawson GA Emergency Mngr
Report of trees and power lines down 7 miles
ENE of Jasper.
&&
KMELocal storm report, Mar 4, 9:53 PM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
953 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Non-Tstm Wnd Dmg 1 NW Aragon 34.05N 85.07W
03/04/2025 Polk GA Emergency Mngr
Report of a tree downed on Long Station Rd.
&&
KMELocal storm report, Mar 4, 9:55 PM EST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
955 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Non-Tstm Wnd Gst 3 E Naomi 34.70N 85.16W
03/04/2025 M45 MPH Walker GA Mesonet
Mesonet station NAOG1 Armuchee.
&&Local storm report, Mar 4, 9:56 PM EST, 1 hour before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
956 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Non-Tstm Wnd Gst 2 NW Blue Ridge 34.89N 84.34W
03/04/2025 M45 MPH Fannin GA Mesonet
Mesonet station UGA50 Blue Ridge.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 11:33 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 42 min |
| Mar 4, 11:42 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Gordon, Walker, Whitfield | 48 min |
| Mar 4, 11:50 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Polk | 40 min |
| Mar 5, 12:11 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Chattooga, Douglas, Floyd, Gordon and 4 more | 49 min |
| Mar 5, 12:14 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Heard, Troup | 46 min |
| Mar 5, 12:27 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Gilmer, Murray, Walker and 1 more | 48 min |
| Mar 5, 12:43 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 47 min |
| Mar 5, 12:48 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard, Meriwether and 1 more | 42 min |
| Mar 5, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Floyd and 7 more | 39 min |
| Mar 5, 1:09 AM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 51 min |
| Mar 5, 1:20 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot | 40 min |
| Mar 5, 1:24 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Harris and 6 more | 51 min |
| Mar 5, 1:25 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Douglas, Paulding | 50 min |
| Mar 5, 1:57 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Pickens | 48 min |
| Mar 5, 2:00 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Schley and 5 more | 45 min |
| Mar 5, 2:07 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more | 38 min |
| Mar 5, 2:10 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 6 more | 50 min |
| Mar 5, 2:31 AM EST | Special Weather Statement | FFC | Schley, Sumter, Taylor, Upson, Webster | 44 min |
| Mar 5, 2:35 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin, Union | 25 min |
| Mar 5, 2:43 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall, Rockdale | 47 min |
| Mar 5, 2:50 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Monroe, Newton, Spalding | 40 min |
| Mar 5, 2:57 AM EST | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 48 min |
| Mar 5, 3:01 AM EST | Special Weather Statement | FFC | Crawford, Macon, Peach, Sumter, Taylor | 44 min |
| Mar 5, 3:26 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 49 min |
| Mar 5, 3:28 AM EST | Special Weather Statement | FFC | Jasper, Jones, Morgan, Putnam | 47 min |
| Mar 5, 3:31 AM EST | Special Weather Statement | FFC | Bibb, Crisp, Dooly, Houston, Peach, Pulaski and 1 more | 44 min |
| Mar 5, 3:57 AM EST | Special Weather Statement | FFC | Banks | 48 min |
| Mar 5, 4:09 AM EST | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Hancock, Madison, Oglethorpe and 2 more | 51 min |
| Mar 5, 4:10 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Twiggs, Wilcox and 1 more | 50 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren, Washington, Wilkes | 51 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Telfair, Wheeler | 36 min |
| Mar 5, 5:27 AM EST | Special Weather Statement | FFC | Johnson, Montgomery, Telfair, Treutlen, Wheeler | 48 min |
| Mar 5, 5:43 AM EST | Special Weather Statement | FFC | Jefferson | 32 min |
| Mar 5, 6:05 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 40 min |
| Mar 5, 2:55 PM EST | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 43 more | 9 hr |
| Mar 5, 2:55 PM EST | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more | 19 hr |
| Mar 5, 6:48 PM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.